# SDR FDKA200708426

- Difficulty date: August 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 8,516 hours, 8,492 cycles
- System (JASC): 2210 · Autopilot System
- Part: Manifold
- Part number: 3085701007
- Part serial: 0724
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 5,412 hours, 4,721 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6157 MCO (1208 PHX LCL) - UNCOMMANDED YAW ON T/O ROLL.  PULLED TO THE LEFT.  MX REMOVED AND REPLACED NOSE STEERING MANIFOLD.
